# SDR SWAA2015032637881

- Difficulty date: March 3, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF SUPPORT CLIP CRACKED AT BS 727E, BETWEEN LBL 2 TO RBL 2.  R & R CLIP IAW SRM.
